# SDR UALA2011120506677

- Difficulty date: December 2, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 34,864 hours, 14,241 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDAL SPRING IS NOT RETURNING PEDALS TO OUT POSITION.  REPLACED CAPTAIN'S PEDAL POSITION ACTUATOR.  CHECKED OPERATION FOUND GOOD.
